An updated supplementary bibliography on roots of polynomials. (English) Zbl 0933.65046

The bibliography can be accessed from the homepage of the Journal of Computational and Applied Mathematics: http://www.elsevier.nl/locate/cam, by activating the hyperlink Bibliography on roots of polynomials.


65H05 Numerical computation of solutions to single equations
65-00 General reference works (handbooks, dictionaries, bibliographies, etc.) pertaining to numerical analysis
12Y05 Computational aspects of field theory and polynomials (MSC2010)
26C10 Real polynomials: location of zeros
30C15 Zeros of polynomials, rational functions, and other analytic functions of one complex variable (e.g., zeros of functions with bounded Dirichlet integral)
Full Text: DOI


[1] McNamee, J. M., A bibliography on roots of polynomials, J. Comput. Appl. Math., 47, 391-394 (1993) · Zbl 0788.65056
[2] McNamee, J. M., A supplementary bibliography on roots of polynomials, J. Comput. Appl. Math., 78, 1 (1997) · Zbl 0973.65501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.